Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

HCG diet, change in eyesight, had reading glasses, now poor vision, natural ageing or due to diet ?

I have been on the HCG diet (under a doctor s supervision) for the last two weeks. I have noticed a change in my eyesight. I have always had to have reading glasses, but now I am having trouble seeing street signs clearly. Is this a side effect of the HCG or just natual aging? I am 57 and my last eye exam was less than a year ago. Thanks
Asked On : Sat, 21 Apr 2012
Answers:  1 Views:  226
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  User's Response
WELCOME TO HCM,
PLEASE DISCONTUE HCG AND INFORM YOUR PHYSICIAN.YOU ARE ADVISED TO HAVE ONE DOSE OF RUTA 200 MORNING
EUPHARISA 200 EVENING
ARGNTICUM NIT 200 BED TIME
KALI PHOSE 30 1+1+1 THRICE A DAY .
USE TO INSTILL ONE DROP OF EUPHRASIA COMPOUND DROPS AS LOCAL REMEDY.
DR.MOHSIN MADNI
Answered: Sat, 21 Apr 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor